# SDR DALA2017112808374

- Difficulty date: November 18, 2016
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 58,819 hours, 21,248 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SCRATCHED AND DENTED LOWER LEFT SIDE.  CUTOUT DAMAGED AREA,  FABRICATED A DOUBLER AND INSTALLED IAW SRM 52-30-01, REP 4.
